# SDR CA010314014

- Difficulty date: February 26, 2001
- Submitted: March 20, 2001
- Operation: Air carrier
- Make and model: Pilats PC1245
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Gyro
- Part number: 1242102000
- Condition: Failed
- Location: Cockpit
- Part time: 6 hours, 5 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

(CAN) WHEN TRYING TO SWITCH THE NUMBER ONE ATTITUDE HEADING REFERENCE UNIT (AHRU) FROM MAGNETIC  TO FREE GYRO THE UNIT WOULD NOT SWITCH. THE NR 1 AHRU WAS REPLACED.
